# SDR COMA0160691

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,917 hours, 18,390 cycles
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5536.  DURING TAKE-OFF ROLL RECEIVED AN INTERMITTENT AILERON AND SPOILER CONFIGURATION MESSAGE, ABORTED TAKE OFF AND RETURNED TO THE GATE.SET AIRCRAFT IN TAKE-OFF CONFIGURATION, PERFORMED OPERATIONAL CHECK, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
